# SDR SWAA2024090616285

- Difficulty date: July 24, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2024-472872<[01] REPLACED STRIP PHOTOLUMINESCENT FLOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W B737-700 AMM-33-51-400-802;[02] CORRECTED STEP 1REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W B737-700 AMM-33-51-400-802;[03] CORRECTED STEP 1 AND 2 REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W B737-700 AMM-33-51-15-400-802;[04] CERTIFIED WORK PERFORMED.
